Maps of surfaces and their schemes
Doklady Akademii Nauk, Tome 305 (1989) no. 6, pp. 1298-1303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_6_a2,
author = {V. A. Gurvich and G. B. Shabat},
title = {Maps of surfaces and their schemes},
journal = {Doklady Akademii Nauk},
pages = {1298--1303},
year = {1989},
volume = {305},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_6_a2/}
}
V. A. Gurvich; G. B. Shabat. Maps of surfaces and their schemes. Doklady Akademii Nauk, Tome 305 (1989) no. 6, pp. 1298-1303. http://geodesic.mathdoc.fr/item/DAN_1989_305_6_a2/